# SDR F3LA2009080300122

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 20,574 hours, 10,738 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: GA67179
- Part serial: B001146
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THE NLG BARREL IS CHAFED ON THE RT SIDE AT THE STEERING LOCKOUT WIRING CONDUIT.  MX BLENDED THE CHAFED AREA IAW SRM 51-73-00, PERFORMED FLUORESCENT PENETRANT INSP IAW NTM 51-80-00 PB1, AND FLAP PEENED, TREATED AND PAINTED AREA IAW ENGINEERING AUTHORIZATION EA NR A8-32R-31224.
